# SDR REXA2022040700634

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690331095
- Condition: Incorrect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FS 645, STR 16L CLEAT FOUND THE PRESENCE OF A THIRD HOLE IN STR 16L. - REPAIRED STR 16L AT FS 645 IAW CRJ900 SRM 53-00-03-201-001-A02.
